Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunshinetaradise

Accutane And Reoccuring Fungal Infections?

Recommended Posts

Hey Everyone,

I'm 7 months post Accutane and I was wondering if anyone has had problems with fungal infections during and after Accutane. I got a BAD case of Bolus Tinea (blistering athlete's foot) and a secondary bacterial infection which is common along with it when I was on Accutane. My dermatologist attributed it to a side effect of being on Accutane at the time. In the last month I got ringworm on my back and now I have a re-occurance of Bolus Tinea that just popped up out of nowhere. Just curious if anyone else has dealt with reoccurring fungal infections after or during accutane

Edited by sunshinetaradise
Link to comment
Share on other sites

After my first course I got pityrosporum folliculitis pretty bad on my face and chest. Still have it today. Not sure if its from Accutane or Antibiotics but it happened after my first course of Accutane. Funny thing is Accutane is the only thing that clears it up really 100 percent.

Link to comment
Share on other sites

yep, Accutane is known to lower the immune system and it can cause diabetes which is known to cause that type of athletes foot! I would seek treatment and make sure you taking precautions for it to clear, say as not using the same towel, too much sweating etc....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×